Quenched local limit theorem for random walks among time-dependent ergodic degenerate weights


Andres, Sebastian ; Chiarini, Alberto ; Slowik, Martin


[img] PDF
Andres2021_Article_QuenchedLocalLimitTheoremForRa.pdf - Published

Download (578kB)

DOI: https://doi.org/10.1007/s00440-021-01028-6
URL: https://madoc.bib.uni-mannheim.de/58895
Additional URL: https://link.springer.com/article/10.1007/s00440-0...
URN: urn:nbn:de:bsz:180-madoc-588954
Document Type: Article
Year of publication Online: 2021
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 179
Issue number: 3/4
Page range: 1145-1181
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051 , 1432-2064
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item